# SDR CA991007062

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31070511
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,552 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FOUND IN AIR INTAKE AND ON COMP. IMPELLOR. SEAL KIT REPLACED
